# SDR DALA13020660952

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 541 L4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L BS 541 AT PASSENGER CABIN.   DAMAGED LONGERON WAS REMOVED, NEW LONGERON AND SPLICES WERE DRILLED AND ADJUSTED AND INSTALLED IAW SRM 53-02, FIG 18.
